MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 4.0X8
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 03/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not yet returned.Device anticipated to be returned.
 
Event or Problem Description
The nirxcell stent dislodged from the delivery system was reported.Nirxcell inflated to 6 atm and then a "watermelon seed" effect was noticed in which stent moved toward/into aorta.During the next picture, the stent was not seen.Entire system (guide catheter, guide wire, stent delivery system) was removed from patient.Eventually stent was found under flouro in patients sfa.The doctor was able to inflate a different balloon in the sfa to crush the nirxcell into the vessel wall, as stent was not able to be retrieved/removed.Stent had become lodged because patient had a chronic total occlusion in the sfa.Cto was fixed during vascular surgeon's procedure.The lesion was proximal rca near ostium.Patient is currently stable.The nirxcell stent system appeared normal during inspection prior to use.The system was prepped according to the ifu.The doctor did not notice any problem of stent retention on the balloon.No extensive force was used during procedure.There was no injury to patient.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key6474617
Report Number3003084171-2017-00009
Device Sequence Number582601
Product Code MAF
UDI-Device Identifier07290107011006
UDI-Public07290107011006
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/30/2017
Device Model Number4.0X8
Device Catalogue NumberNXL40008US
Device Lot NumberNUS00157
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2017
Supplement Report FDA Received Date06/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;